# SDR DU4R2007155

- Difficulty date: July 19, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1390-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO LWR DOOR SILL CORRODED FROM BS 1390 TO BS 1440 S-27R.  REPAIRED BY REMOVING DOOR SILL AND INSTALLING P/N 146N8522-52 IAW B757 SRM 51-40-02, 53-60-15, 51-40-04 AND 51-40-06.
